Spines of Topological Manifolds.

Erik Kjaer Pedersen

Commentarii mathematici Helvetici (1975)

  • Volume: 50, page 41-44
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pedersen, Erik Kjaer. "Spines of Topological Manifolds.." Commentarii mathematici Helvetici 50 (1975): 41-44. <http://eudml.org/doc/139606>.

author = {Pedersen, Erik Kjaer},
journal = {Commentarii mathematici Helvetici},
pages = {41-44},
title = {Spines of Topological Manifolds.},
url = {http://eudml.org/doc/139606},
volume = {50},
year = {1975},

AU - Pedersen, Erik Kjaer
TI - Spines of Topological Manifolds.
JO - Commentarii mathematici Helvetici
PY - 1975
VL - 50
SP - 41
EP - 44
UR - http://eudml.org/doc/139606
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.